# SDR 2A6R2020062956703

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N581AM
- Make and model: Snias AS350B2
- Aircraft serial: 4438
- Aircraft time: 4,738 hours, 16,460 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 350A21105625
- Condition: Corroded
- Location: Zone 100
- Part time: 4,738 hours, 16,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ON LEFT HAND KEEL BEAM T EXTRUSION ALONG THE UPPER SURFACE OF THE OUTBOARD FLANGE.
